# SDR USAA2009012890205

- Difficulty date: January 25, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 48,985 hours, 34,143 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546431280
- Part serial: 1036
- Condition: Debonded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - RIGHT OUTBOARD FORE FLAP DISBONDED 30 INCHES FROM OUTBOARD END ON LEADING EDGE.  REPLACED RIGHT OUTBOARD FORE FLAP IAW B737 AMM 27-51-37.
